BE CAUTIOUS with steroids

1 Posts | Page(s): 1 

BE CAUTIOUS with steroids

by Caring4Cancer on Sat Aug 22, 2009 12:00 AM

Quote | Reply
I wanted to post a message to all caregivers...when your loved one's doctor talks about steroids for pain relief, be aware of all the side effects.

My husband had a pain crisis about 6 weeks ago. We brought in a palliative care team who recommended steroids in addition to other pain meds. Well...they seem to have left him on the steroids for too long. Now, he had diabetes, with all the signs-poor vision, low circulation and high blood sugar. He is very susceptible to infection.

I just want to post this note if anyone recommends to your loved one steroids for pain management...be cautious and get all the information you can.

M
1 Posts | Page(s): 1 
Subscribe to this message board discussion

Latest Messages

View More

We care about your feedback. Let us know how we can improve your CancerCompass experience.